Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the differentials in the Lyndon-Hochschild-Serre spectral sequence


Authors: Peter Hilton and Urs Stammbach
Journal: Bull. Amer. Math. Soc. 79 (1973), 796-799
MSC (1970): Primary 18H10; Secondary 20J05
DOI: https://doi.org/10.1090/S0002-9904-1973-13321-X
MathSciNet review: 0323918
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. André, Le d2 de la suite spectrale en cohomologie des groupes, C. R. Acad. Sci. Paris 260 (1965), 2669-2671. MR 33 # 5691. MR 197526
  • 2. L. S. Charlap and A. T. Vasquez, The cohomology of group extensions, Trans. Amer. Math. Soc. 124 (1966), 24-40. MR 35 # 5514. MR 214665
  • 3. L. S. Charlap and A. T. Vasquez, Characteristic classes for modules over groups. I, Trans. Amer. Math. Soc. 137 (1969), 533-549. MR 42 # 3181. MR 268282
  • 4. L. Evens, The Schur multiplier of a semi-direct product, Illinois J. Math. 16 (1972), 166-181. MR 417310
  • 5. G. Hochschild and J.-P. Serre, Cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953), 110-134. MR 14, 619. MR 52438

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H10, 20J05

Retrieve articles in all journals with MSC (1970): 18H10, 20J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13321-X

American Mathematical Society